BIT Numerical Mathematics

, Volume 19, Issue 2, pp 204–213

Generalized neville type extrapolation schemes

  • T. Håvie

DOI: 10.1007/BF01930850

Cite this article as:
Håvie, T. BIT (1979) 19: 204. doi:10.1007/BF01930850


Neville extrapolation is generalized to expansions for which the extrapolation coefficients, used in the calculation of the elements in the related extrapolation table, are not known. It is proved that the extrapolation coefficients are the multipliers of a special Gaussian elimination process. The stability of the generalized extrapolation process is discussed. Application of generalized Neville extrapolation to integrals with weight functions/singularities in one or more dimensions is indicated.

Copyright information

© BIT Foundations 1979

Authors and Affiliations

  • T. Håvie
    • 1
  1. 1.Institutt for Numerisk MatematikkNorges Tekniske HøgskoleTrondheimNorway

Personalised recommendations